Note on Symmetric Words in Metabelian Groups

We completely describe n-symmetric words in a free metabelian group.

Saved in:
Bibliographic Details
Date:2002
Main Author: Holubowski, W.
Format: Article
Language:English
Published: Інститут математики НАН України 2002
Series:Український математичний журнал
Subjects:
Online Access:http://dspace.nbuv.gov.ua/handle/123456789/164351
Tags: Add Tag
No Tags, Be the first to tag this record!
Journal Title:Digital Library of Periodicals of National Academy of Sciences of Ukraine
Cite this:Note on Symmetric Words in Metabelian Groups / W. Holubowski // Український математичний журнал. — 2002. — Т. 54, № 7. — С. 1013–1015. — Бібліогр.: 9 назв. — англ.

Institution

Digital Library of Periodicals of National Academy of Sciences of Ukraine
Description
Summary:We completely describe n-symmetric words in a free metabelian group.